# SDR FDEA202201260132

- Difficulty date: January 26, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300*
- Aircraft serial: 777
- Aircraft time: 34,522 hours, 19,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777380200
- Condition: Dented
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN FR33 STGR41-42LH FOUND DENT REPAIRED THE DEFORMED LWR FUSELAGE SKIN AT FR33 STGR41-42LH PER A300-600F   SRM53-10-12 FIG210. THIS IS CATEGORY B REPAIR. IT MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600F SRI 53-10-12-2-004-00. FIRST INSPECTION AFTER REPAIR   EMBODIMENT: 30800FC. SUBSEQUENT INSPECTION AT INTERVALS OF 3800FC. INSPECTION   METHOD: ULTRASONIC / EDDY CURRENT. MAJOR REPAIR IAW FEDEX GMM6-2-100.
